Ibukind Plus Suspension 60ml
Joyra Medicals Palaiyamkottai Tirunelveli
Pain | Mankind Pharma Pvt Ltd
0 likes





Short Description:
Ibukind Plus Suspension 60ml is used for Pain. This contains IBUPROFEN 100MG,PARACETAMOL(ACETAMINOPHEN) 162.5MG
*This medicine need prescription
Combination:
IBUPROFEN 100MG,PARACETAMOL(ACETAMINOPHEN) 162.5MG
View Alternate₹26.09 ₹30.69 15% off
2 Stock available
Delivered within 1hours | Delivery around 15kms
Add to cart